MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number 011-C1000
Medical Device Problem Codes Backflow (1064); Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used 011-c1000 clave connector was returned for evaluation.A puncture was noted through the side wall below the top surface typical of a fold over stick down.The spike of the device had minor damage typical of fold over stick down puncture.There was no damage or anomalies noted to the body of the clave.A device history review (dhr) for lot 3678917 and relevant commodities were reviewed and no non-conformances were found that would have contributed to the reported complaint.
 
Event or Problem Description
The event involved a customer allegation stating that during connection to arterial access procedure, the microclave valves did not close after aspiration, noting blood leakage.There was patient involvement, no adverse event, no medical or surgical intervention provided, no clinically significant blood loss and no delay in critical therapy.

Brand Name
CLAVE® CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, 22790
MX  22790
MDR Report Key7987236
Report Number9617594-2018-00061
Device Sequence Number221856
Product Code FPA
UDI-Device Identifier00840619000011
UDI-Public00840619000011
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number011-C1000
Device Catalogue Number011-C1000
Device Lot Number3678917
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1